# SDR PCS2003F00000

- Difficulty date: June 17, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 652186718
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 2 ENGINE PRECAUTIONARY SHUTDOWN DUE TO LOSS OF OIL QUANTITY AND OIL PRESSURE FLUCTUATING IN FLIGHT.  AIRCRAFT LANDED AT THE INTENDED DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 2 ENGINE OIL PRESSURE LINE LOOSE.  THE LINE WAS TIGHTENED, SERVICED ENGINE OIL, RAN ENGINE, NO LEAKS NOTED AND ALL PARAMETERS CHECK OK. IWA MM.
